# SDR UIEA2019070104637

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,175 hours, 22,971 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Plug
- Part number: 3057661
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER 3 ATTEMPTS, AFTER LANDING( TRANSFERRED TO MDDR 113916 PER MEL 49-11-01, CAT C, DUE 08 JUL 19.  LP 818865 - M11: REMOVED AND REPLACED EXCITER BOX ON APU REF AMM 49-41-03. DMI REMAINS OPEN AT THIS TIME. OFF PART(P/N: 10-617075-6, S/N 16030516)  LP 818865 - M12: REMOVED AND REPLACED APU IGNITION LEAD IAW 49-41-04. REF LP 818867 ITEM 16 FOR IGNITER. OFF PART (P/N: 3888076-3, NSN)   LP 818867 - M16: REMOVED AND REPLACED APU IGNITION PLUG IAW AMM 49-41-02. OPS CHECK GOOD. THIS CLEARS MDDR 113916. PLACARD REMOVED. )
